I have been tapering off of paxil since april 16th. I was at 40 mg. Now i am at 10. on thurs. i start taking luvox. I have been starting to have the withdrawl symptoms. I ;have the head zaps. nausea, sweating, nervousness. confusion. I feel like i am in complete hell!! My body doesn't know what to do with itself. I have been taking xanax at 0.25 mg. usually i only have to take one at night to help with anxiety. but now i am taking up to 3 a day to level me out since the withdrawl symptoms started. Has anyone taken luvox before? How does it make you feel? I august i will be switched to zolof for my husband and i are planning to try to get pregnant again. Can someone give me some help understanding all of this crap? I have been on paxil for a year now. On wed. i go for a mental health evaluation. I have a serious skin picking problem. I have sores all over my body. Help!
Posts You May Be Interested In